I have been tapering off of Tramadols, but I think my body decided to force me into cold turkey today. Got up this morning and took a bit less than 25mg, couldn't cut the pill in half, lol. Anyway about a half hour after that I began to feel nauseous and promptly threw up. I don't know if any of the drug got into my system so I can't say for sure that this is my first day clean. I actually felt better after I threw up and went to work. Had a little bit of anxiety at work, but that might just have been some of our wacky customers:). Home now and going to exercise in a bit. I'm looking forward to tomorrow to have my real first clean day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.